# SDR ASOA201100192

- Difficulty date: February 1, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 20,416 hours, 14,070 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Deteriorated
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH " EMERGENCY EXIT" EXTRIOR PLACARD UNREADABLE.   REMOVED UNSERVICABLE SILK SCREEN PRINT FROM CREW EMER ESCAPE HATCH & APPLIED NEW SILK SCREEN PRINT (LEGABLE) TO CREW EMER ESCAPE HATCH IAW AMM 20-60-11-000-801-A01 & 20-60-11-400-801-A01.
